qt - Instructions for authors


QT summary  | Online article submission

Submission of Manuscripts

Authors must submit their papers electronically in PDF format, according to the instructions below, using the online submission form.

Papers to be considered for publication must be written in English.

The following information is required with the submission:

  • Name of author(s) together with email address(es)
  • Complete mailing address(es)
  • Name of the corresponding author
  • 2010 Mathematics Subject Classification representing the subjects of the article
  • Key words describing the subject matter of the article
  • Authors may indicate which Editor is closest to the subject of the paper.

Submission of a manuscript implies that the work described has not been published before and that it is not under consideration for publication elsewhere.

The QT class file for LaTeX2e

Upon acceptance of the paper, author(s) will be asked to e-mail all source files and macros, together with a PDF file, to qt@ems-ph.org.

To prepare the article, use the journal’s LaTeX document class file QT.cls (right-click the link and select ‘save link target as’ to download) and follow the sample file: example.tex, example.dvi, example.pdf.

Graphical items should be prepared as eps (encapsulated PostScript) files and included by using the graphicx package.

The BibTeX style file for the journal is QT.bst. References should be listed alphabetically at the end of the paper. All references in the bibliography should be cited at least once in the text. The following examples show the preferred house style for references to a book, a paper in a journal, a paper in a proceedings volume, a preprint, and a dissertation:

[1] T. tom Dieck, Algebraic Topology. EMS Textbk. Math., Eur. Math. Soc., Zürich 2008. MR 2456045 Zbl 1156.55001

[2] V. F. R. Jones, A polynomial invariant for knots via von Neumann algebras. Bull. Amer. Math. Soc. (N.S.) 12 (1985), 103–111. MR 766964 Zbl 0564.57006

[3] L. H. Kauffman, Introduction to quantum topology. In Quantum topology, Ser. Knots Everything. 3, World Scientific, Singapore 1993, 1–77. MR 1273565 Zbl 0840.57002

[4] A. D. Lauda, A categorification of quantum sl(2). Preprint 2008, arXiv:0803.3652 [math.QA].

[5] S. Lukac, Homfly skeins and the Hopf link. Ph.D. thesis, Liverpool 2001.

Copyright and Offprints

It is a condition of publication in the Journal that authors assign copyright to the European Mathematical Society. In assigning copyright, authors may use their own material in other, non-commercial publications provided that the Journal is properly acknowledged as the original place of publication.

Authors of papers published in the Journal will be entitled to a pdf file of their contribution. Copies of offprints may be purchased in batches of 50 if ordered in advance of production of the corresponding issue.